Alert archive / Louisiana / Wind Advisories in 2025

Wind Advisory 8, NWS New Orleans, LA

April 1, 202519 parishes in Louisiana; 8 counties in Mississippi

NWS New Orleans, LA issued this wind advisory at Apr 1, 2025, 1:34 PM CDT for 19 parishes in Louisiana; 8 counties in Mississippi. It took effect at Apr 2, 2025, 9:00 AM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2025, 1:34 PM CDT (18:34 UTC)
In effect from
Apr 2, 2025, 9:00 AM CDT
Expired
Apr 2, 2025, 7:00 PM CDT
In force
10 hr
Issued by
NWS New Orleans, LA
All 27 counties

Ascension Parish, LA, Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Jefferson Parish, LA, Livingston Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Pointe Coupee Parish, LA, Saint Bernard Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Saint Tammany Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Hancock County, MS, Harrison County, MS, Jackson County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS

The radar

The Hammond radar (KHDC), 6 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 6.6 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2025-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2025-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-205 J/kg
Mixed-layer LCL
585 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
132 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

967 
WWUS74 KLIX 011834
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
134 PM CDT Tue Apr 1 2025

LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077-
083>088-020915-
/O.NEW.KLIX.WI.Y.0008.250402T1400Z-250403T0000Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James-
St. John The Baptist-Upper Lafourche-St. Charles-Upper St.
Bernard-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Coastal
Jefferson Parish-Lower Plaquemines-Lower St. Bernard-Northern
Tangipahoa-Southeast St. Tammany-Western Orleans-Eastern Orleans-
Northern St. Tammany-Southwestern St. Tammany-Central Tangipahoa-
Lower Tangipahoa-Northern Livingston-Southern Livingston-Western
Ascension-Eastern Ascension-Upper Jefferson-Lower Jefferson-Upper
Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-Walthall-
Pearl River-Northern Hancock-Northern Harrison-Northern Jackson-
Southern Hancock-Southern Harrison-Southern Jackson-
Including the cities of Waveland, Escatawpa, Montegut,
Plaquemine, Alliance, Felps, Grand Isle, Reserve, Lafitte,
Roseland, Walker, Prairieville, New Orleans, Kentwood, Jackson,
Venice, Dexter, Hammond, Enon, Salem, Livingston, Lettsworth,
Franklinton, Robert, Saucier, Gulfport, Montpelier, Woodville,
Wade, Livonia, Thibodaux, Pascagoula, Amite, Kenner,
Paincourtville, Port Sulphur, Bogalusa, Dulac, Bayou Cane, Buras,
Braithwaite, Gretna, Lutcher, Sorrento, Biloxi, Ponchatoula,
Houma, Necaise, Marrero, Dolorosa, Acy, Laplace, Wakefield,
Gramercy, White Castle, Meraux, Chauvin, Killian, Belle Chasse,
Picayune, Barataria, Smithdale, Convent, Destrehan, Pointe A La
Hache, Greensburg, Ocean Springs, Baton Rouge, Akers, Golden
Meadow, Sellers, Violet, Empire, Denham Springs, Geismar,
Centreville, Poplarville, Bush, Spillman, Raceland, Gillsburg,
Kiln, Crossroads, New Roads, Donaldsonville, Madisonville, Myrtle
Grove, Gautier, Larose, French Settlement, Gonzales, Boothville,
Pierre Part, Tickfaw, Shell Beach, Pearlington, Addis, McComb,
Long Beach, Springfield, Leeville, St. Francisville, Easleyville,
Mandeville, Wilmer, Liberty, Delacroix, Labadieville, Westwego,
Bayou Sorrel, Gloster, Diamondhead, Slidell, Moss Point, Cut Off,
Bay St. Louis, Harahan, Vancleave, Metairie, Darlington, Clinton,
Pass Christian, Cocodrie, Folsom, Fort Adams, Covington,
Independence, McNeil, St. Martin, Norco, Brusly, East New
Orleans, Port Allen, Galliano, Jean Lafitte, Whitehall,
Tylertown, Yscloskey, Lyman, and Chalmette
134 PM CDT Tue Apr 1 2025

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of southeast Louisiana and southern Mississippi.

* WHEN...From 9 AM to 7 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAB
3 follow-up statements
643 
WWUS74 KLIX 020119
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
819 PM CDT Tue Apr 1 2025

LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077-
083>088-021200-
/O.CON.KLIX.WI.Y.0008.250402T1400Z-250403T0000Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James-
St. John The Baptist-Upper Lafourche-St. Charles-Upper St.
Bernard-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Coastal
Jefferson Parish-Lower Plaquemines-Lower St. Bernard-Northern
Tangipahoa-Southeast St. Tammany-Western Orleans-Eastern Orleans-
Northern St. Tammany-Southwestern St. Tammany-Central Tangipahoa-
Lower Tangipahoa-Northern Livingston-Southern Livingston-Western
Ascension-Eastern Ascension-Upper Jefferson-Lower Jefferson-Upper
Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-Walthall-
Pearl River-Northern Hancock-Northern Harrison-Northern Jackson-
Southern Hancock-Southern Harrison-Southern Jackson-
Including the cities of Escatawpa, Brusly, Roseland, Convent,
Geismar, Centreville, Harahan, Amite, Shell Beach, Gretna, White
Castle, Easleyville, Golden Meadow, Felps, Prairieville, Enon,
Gloster, Darlington, Violet, Independence, Lafitte, Pass
Christian, Pointe A La Hache, Greensburg, Marrero, Cut Off,
Leeville, Pascagoula, Addis, Bayou Sorrel, Cocodrie, Kiln, Wade,
Pierre Part, Empire, Port Sulphur, Poplarville, Clinton, Venice,
Alliance, Whitehall, Paincourtville, Tylertown, Sorrento, Meraux,
Wakefield, Slidell, Franklinton, Houma, Livingston, Gautier,
Jackson, Woodville, Norco, Port Allen, Tickfaw, McNeil,
Destrehan, Boothville, Labadieville, Killian, Galliano, Acy,
Bush, Gonzales, Barataria, Moss Point, Smithdale, Dolorosa,
Montpelier, Gramercy, Fort Adams, Crossroads, Picayune, St.
Martin, Pearlington, Akers, Waveland, St. Francisville,
Chalmette, Gillsburg, Gulfport, Bogalusa, Madisonville,
Lettsworth, Thibodaux, Metairie, East New Orleans, Vancleave,
Raceland, Montegut, Belle Chasse, Spillman, Reserve, Laplace,
McComb, Dulac, Myrtle Grove, Buras, Diamondhead, Mandeville,
Delacroix, Ocean Springs, Baton Rouge, Walker, Grand Isle,
Robert, Salem, Denham Springs, Donaldsonville, Kenner, Livonia,
Plaquemine, Westwego, Braithwaite, Yscloskey, Kentwood, Wilmer,
Larose, Lyman, French Settlement, Covington, Necaise,
Springfield, Jean Lafitte, Liberty, Dexter, Bay St. Louis,
Sellers, Bayou Cane, Lutcher, Folsom, Biloxi, New Roads, New
Orleans, Ponchatoula, Hammond, Saucier, Chauvin, and Long Beach
819 PM CDT Tue Apr 1 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT WEDNESDAY...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of southeast Louisiana and southern Mississippi.

* WHEN...From 9 AM to 7 PM CDT Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

RW
599 
WWUS74 KLIX 020710
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
210 AM CDT Wed Apr 2 2025

LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077-
083>088-030000-
/O.CON.KLIX.WI.Y.0008.250402T1400Z-250403T0000Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James-
St. John The Baptist-Upper Lafourche-St. Charles-Upper St.
Bernard-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Coastal
Jefferson Parish-Lower Plaquemines-Lower St. Bernard-Northern
Tangipahoa-Southeast St. Tammany-Western Orleans-Eastern Orleans-
Northern St. Tammany-Southwestern St. Tammany-Central Tangipahoa-
Lower Tangipahoa-Northern Livingston-Southern Livingston-Western
Ascension-Eastern Ascension-Upper Jefferson-Lower Jefferson-Upper
Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-Walthall-
Pearl River-Northern Hancock-Northern Harrison-Northern Jackson-
Southern Hancock-Southern Harrison-Southern Jackson-
Including the cities of Lyman, Pascagoula, Myrtle Grove, Reserve,
Necaise, Gonzales, New Orleans, Tylertown, Whitehall, Fort Adams,
Yscloskey, Lettsworth, Plaquemine, Slidell, Roseland, Gramercy,
Wilmer, Springfield, Kiln, Madisonville, McComb, Darlington,
Baton Rouge, Metairie, Bogalusa, Livonia, Enon, Boothville,
Gautier, Wade, Gretna, Meraux, Geismar, Alliance, Sorrento,
Gloster, Dulac, Golden Meadow, Poplarville, Ponchatoula, McNeil,
Bayou Cane, Sellers, Raceland, Convent, East New Orleans, Kenner,
Bay St. Louis, Escatawpa, Pass Christian, Bayou Sorrel, Denham
Springs, Robert, Addis, Cocodrie, Greensburg, Buras, Houma,
Brusly, Destrehan, Spillman, Port Sulphur, Walker, Grand Isle,
Hammond, Biloxi, Barataria, Livingston, Tickfaw, Mandeville,
Prairieville, Dexter, Folsom, Laplace, Larose, French Settlement,
Thibodaux, Galliano, Montegut, Liberty, Jackson, Saucier,
Clinton, Franklinton, Westwego, Donaldsonville, Lutcher,
Paincourtville, Killian, Picayune, Montpelier, Pointe A La Hache,
Empire, Chauvin, New Roads, Vancleave, Waveland, St.
Francisville, Port Allen, Acy, Venice, Crossroads, Long Beach,
Harahan, Marrero, Braithwaite, Easleyville, Pierre Part, Belle
Chasse, Gulfport, Covington, Independence, Lafitte, White Castle,
Dolorosa, Jean Lafitte, Shell Beach, Smithdale, Amite, Wakefield,
Leeville, Kentwood, Norco, Ocean Springs, Akers, Woodville,
Labadieville, Bush, St. Martin, Delacroix, Centreville,
Pearlington, Diamondhead, Salem, Cut Off, Chalmette, Gillsburg,
Moss Point, Felps, and Violet
210 AM CDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM 
CDT THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 40 mph expected.

* WHERE...Portions of southeast Louisiana and southern Mississippi.

* WHEN...From 9 AM this morning to 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Frye
304 
WWUS74 KLIX 021710
NPWLIX

URGENT - WEATHER MESSAGE
National Weather Service New Orleans LA
1210 PM CDT Wed Apr 2 2025

LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077-
083>088-030000-
/O.CON.KLIX.WI.Y.0008.000000T0000Z-250403T0000Z/
Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington-
Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James-
St. John The Baptist-Upper Lafourche-St. Charles-Upper St.
Bernard-Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Coastal
Jefferson Parish-Lower Plaquemines-Lower St. Bernard-Northern
Tangipahoa-Southeast St. Tammany-Western Orleans-Eastern Orleans-
Northern St. Tammany-Southwestern St. Tammany-Central Tangipahoa-
Lower Tangipahoa-Northern Livingston-Southern Livingston-Western
Ascension-Eastern Ascension-Upper Jefferson-Lower Jefferson-Upper
Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike-Walthall-
Pearl River-Northern Hancock-Northern Harrison-Northern Jackson-
Southern Hancock-Southern Harrison-Southern Jackson-
Including the cities of Poplarville, Port Sulphur, Plaquemine,
Madisonville, Harahan, Jean Lafitte, Killian, Myrtle Grove, Kiln,
Amite, Bayou Sorrel, Covington, Saucier, Sorrento, Waveland,
Franklinton, Reserve, East New Orleans, Akers, Acy, New Roads,
Fort Adams, White Castle, Wilmer, Boothville, Donaldsonville,
Pointe A La Hache, Thibodaux, McNeil, Dolorosa, Necaise,
Mandeville, Kenner, Galliano, Port Allen, Larose, Alliance,
Biloxi, Delacroix, Independence, Metairie, Marrero, Whitehall,
Labadieville, Empire, Wade, Ocean Springs, Bayou Cane, Convent,
Belle Chasse, Montegut, Smithdale, Braithwaite, Golden Meadow,
Bay St. Louis, Jackson, Folsom, Liberty, Salem, Vancleave,
Kentwood, Norco, Livingston, Brusly, Easleyville, Laplace,
Gloster, Pearlington, Grand Isle, Destrehan, Gautier, Meraux, New
Orleans, Gramercy, Greensburg, Diamondhead, Chauvin, Walker,
Cocodrie, Montpelier, Clinton, Felps, Escatawpa, Gonzales,
Springfield, Gillsburg, Darlington, Picayune, Gulfport,
Lettsworth, Enon, St. Francisville, Westwego, Bush, Venice,
Livonia, Cut Off, Denham Springs, Raceland, Tickfaw, Spillman,
Woodville, Tylertown, St. Martin, Dexter, Sellers, Geismar, Shell
Beach, Wakefield, Lutcher, Roseland, Crossroads, Centreville,
Lyman, Chalmette, Lafitte, Robert, Violet, Leeville, Hammond,
Buras, Barataria, Pascagoula, Paincourtville, Baton Rouge,
Bogalusa, Addis, Moss Point, Pass Christian, Slidell,
Ponchatoula, French Settlement, Dulac, Houma, Gretna, Pierre
Part, Yscloskey, Prairieville, Long Beach, and McComb
1210 PM CDT Wed Apr 2 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WHAT...South winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of southeast Louisiana and southern Mississippi.

* WHEN...Until 7 PM CDT this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

CAB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this wind advisory went out at Apr 1, 12:15 PM CDT, 1 hour 19 minutes earlier.

Area forecast discussion, Apr 1, 12:15 PM CDT, 1 hour 19 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1215 PM CDT Tue Apr 1 2025

...New UPDATE, AVIATION...

.UPDATE...
Issued at 1152 AM CDT Tue Apr 1 2025

Quick up to the forecast to increase the PoPs about 10-20% to
account for light isentropic lift/WAA showers as the front starts
to slowly lift back to the north. Once the front moves through
that small light rain chance will cease but with the boundary
still right along the coast a few showers which have already been
developing just north of the coast will continue to be possible
during the day especially up the river parishes and along the
Atchafalaya. Only other small change made was to drop the
afternoon highs a degree or two thanks to the cloud cover and
possible light rain...again this is only around the Atchafalaya
area and river parishes, still think areas east of I-55 get to the
original forecast. Grids and zones have already been sent. /CAB/

&&

.SHORT TERM...
(Today through Wednesday)
Issued at 336 AM CDT Tue Apr 1 2025

Mostly a progressive zonal flow over the region today will
eventually transition to a more southwest flow aloft as an upper
ridge builds over the western Caribbean and Bahamas tonight. This
will help push the cold front that moved through yesterday back
northward as a warm front. Rain chances are on the lower end with
some very subtle low level convergence, but these should be few
and far between. That said, it looks to be a mostly cloudy type
day out there with the low level convergence and WAA taking shape
across the region. Going into tonight and early Wednesday there is
a very weak fog signal mostly east of HWY 49 on the MS Gulf Coast.
However, it's a bit too weak to advertise in this package.

Wednesday is the start of a rather dramatic warming trend again as
the upper level ridge builds and heights and thicknesses increase
across the region. Some location will approach if not exceed 90F,
especially across inland areas of Louisiana and southwest MS.
Again, cannot rule out a streamer shower or two on Wednesday in
the strong WAA. Southerly winds will be a bit gusty, especially
Wednesday afternoon where some locations will have southeasterly
wind gusts up to 30kts at times. This also potentially leads to
the issue of coastal flooding during high tide cycles as we are in
a naturally higher Spring Tide cycle and a very strong
southeasterly fetch piling water right along the MS Coast and
Shell Beach areas and eventually into the lakes. Headlines will
likely be needed by Wednesday, if not sooner. At this juncture,
Tuesday is a bit more of a wild card, but pending adjustments in
wind speeds over the local waters, subsequent shifts will be
issuing at least advisories for Waveland and Shell Beach and
likely other coastal locations in time. (Frye)

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 336 AM CDT Tue Apr 1 2025

Going further into the workweek the region will be stuck between a
broad scale trough over the Desert Southwest and a building ridge
over the western Atlantic. The ridge blocks any forward
progression of a cold front that will run from TX through the Ohio
River Valley. In fact, the high retrogrades and pushes much of the
shower and storm activity along this front a bit west away from
our region. With a 593dam ridge building westward, expect the warm
conditions to continue with many locations warming closer to 90F,
again these will mostly be inland locations away from the coast
where the waters are just a touch cooler. The strong low level
fetch over the Gulf will continue as will the potential for
coastal flooding during high tide cycles.

Eventually, going into this upcoming weekend the broad scale
trough actually begins to win out and the surface front is
forecast to move through the region on Sunday. Although forcing
seems to be a bit north of our region, there is still enough upper
difluence and jet dynamics to help kick off some thunderstorms.
Globals have at least some modest CAPE and shear is not bad
either, so there could potentially be a severe risk sometime on
Sunday if timing works. Speaking of, timing amongst the globals
on the frontal passage is nearly identical so confidence is there.
Behind the front we will see strong CAA develop taking our MaxTs
from the 80s down to the upper 60s or lower 70s on Monday with
overnight lows dropping into the 40s to round out the long term
period. (Frye)

&&

.AVIATION...
(18Z TAFS)
Issued at 1152 AM CDT Tue Apr 1 2025

Biggest problem with the terminals is cigs. Most are still dealing
with MVFR cigs at this time and likely to continue through the
night, especially for terminals that remain north of the slowly
retreating warm front. There will even be a few -shra around the
area and added VCSH to BTR and HUM for the 18z TAF. Also there may
be one or two sites that temporarily see IFR cigs with cigs
dropping down to a minimum of 800 ft but that may only be MCB
which remains north of the warm front the longest but as it moves
through tonight winds in the BL pick up increasing the risk for
that stratus deck to slightly lower. After the front finally
pushes that cigs will begin to lift. /CAB/

&&

.MARINE...
Issued at 336 AM CDT Tue Apr 1 2025

Winds will shift to a more southeasterly direction today and
gradually begin to increase. Small Craft Advisories will be likely
later tonight and persisting through a good chunk of the workweek.
By Friday and Saturday, at least cautionary headlines these days
if not SCA as moderate winds and seas remain in place ahead of the
next front due into the region late this weekend or perhaps early
next week. (Frye)

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  82  68  87  71 /  10  10  20  10
BTR  82  71  89  73 /  30  10  10   0
ASD  81  70  87  72 /  10  10  20   0
MSY  80  72  86  74 /  10  10  10   0
GPT  76  68  80  70 /  10   0  20   0
PQL  80  67  83  69 /  10   0  10   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...Coastal Flood Watch from Wednesday morning through Wednesday
     evening for LAZ070-076-078.

GM...Small Craft Advisory from 10 PM this evening to 1 PM CDT
     Thursday for GMZ530-532-534-536-538-550-552-555-557-570-572-
     575-577.

MS...Coastal Flood Watch from Wednesday morning through Wednesday
     evening for MSZ086.

GM...Small Craft Advisory from 10 PM this evening to 1 PM CDT
     Thursday for GMZ532-534-536-538-550-552-555-557-570-572-575-
     577.

&&

SHORT TERM...RDF
LONG TERM....RDF
AVIATION...CAB
MARINE...RDF

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 6:27 AM CDTSmall Craft AdvisoryLIX6 days
Apr 1, 6:28 AM CDTCoastal Flood WatchLIXLivingston, Orleans, Saint Bernard, Saint John the Baptist, Saint Tammany, Tangipahoa44 hr
Apr 1, 1:03 PM CDTCoastal Flood AdvisoryLIXOrleans, Saint Bernard, Saint Tammany13 hr

Nearby

Wind Advisories in Louisiana, 2025Wind Advisories in Mississippi, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.